Journal of the American Mathematical Society. Volume 17, Number 2, 2004

Journal of the American Mathematical Society Contents of Volume 17, Number 2 On Neumann eigenfunctions in lip domains Rami Atar; Krzysztof Burdzy J. Amer. Math. Soc. 17 (2004), 243-265. Foliations in moduli spaces of abelian varieties Frans Oort J. Amer. Math....

Descrizione completa

Salvato in:
Dettagli Bibliografici
Autore principale: American Mathematical Society
Natura: Articolo
Lingua:English
Pubblicazione: American Mathematical Society 2009
Soggetti:
Accesso online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/98
Tags: Aggiungi Tag
Nessun Tag, puoi essere il primo ad aggiungerne! !
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
Descrizione
Riassunto:Journal of the American Mathematical Society Contents of Volume 17, Number 2 On Neumann eigenfunctions in lip domains Rami Atar; Krzysztof Burdzy J. Amer. Math. Soc. 17 (2004), 243-265. Foliations in moduli spaces of abelian varieties Frans Oort J. Amer. Math. Soc. 17 (2004), 267-296. Almost optimal local well-posedness for the (3+1)-dimensional Maxwell--Klein--Gordon equations Matei Machedon; Jacob Sterbenz J. Amer. Math. Soc. 17 (2004), 297-359. Plurisubharmonic domination László Lempert J. Amer. Math. Soc. 17 (2004), 361-372. Isoperimetric inequalities in crystallography Antonio Ros J. Amer. Math. Soc. 17 (2004), 373-388. Conformally invariant powers of the Laplacian --- A complete nonexistence theorem A. Rod Gover; Kengo Hirachi J. Amer. Math. Soc. 17 (2004), 389-405. Ideal membership in polynomial rings over the integers Matthias Aschenbrenner J. Amer. Math. Soc. 17 (2004), 407-441. Geometric control in the presence of a black box Nicolas Burq; Maciej Zworski J. Amer. Math. Soc. 17 (2004), 443-471. On the size of $k$-fold sum and product sets of integers Jean Bourgain; Mei-Chu Chang J. Amer. Math. Soc. 17 (2004), 473-497.